I am having throat pain and coughing and swollen tonsils. I started taking Gudcef Cv 200. After I take this medicine I feel very uneasy and heaviness in stomach, acidity and vomit type feeling. I took vizylac capsule too prior taking this antibiotic. Please suggest something for stopping this uneasy type feeling. It's my 2nd day of medicine. Should I stop this antibiotics. Please help.
41 years experience
Ask Free Question
Should stop antibiotics if no fever. Saline gargles, steam inhalation and avoid cold foods, dust, pollution.
25 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Nausea treatment